# SDR WRLA2005104

- Difficulty date: June 14, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N277
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  C04 CHECK, WHILE PERFORMING INSP PER EO 02-5510-098, FOUND CORROSION IN HST RT BARREL NUT HOLE NR 14.
